Reversible posterior leukoencephalopathy syndrome in a patient with multiple system atrophy: a possible association with oral midodrine treatment.

Abstract

We describe a 51-year-old man with a 3-year history of multiple system atrophy, who developed a reversible posterior leukoencephalopathy syndrome (RPLS) after receiving prescription midodrine for therapeutic treatment of orthostatic hypotension. Typical reversible magnetic resonance imaging findings, following treatment with midodrine, suggested a possible relationship between midodrine treatment, supine hypertension, and RPLS, although a cause-and-effect relationship cannot be confirmed.

Statistics

0200400200920102011201220132014201520162017
Citations per Year

327 Citations

Semantic Scholar estimates that this publication has 327 citations based on the available data.

See our FAQ for additional information.

Cite this paper

@article{Kim2007ReversiblePL, title={Reversible posterior leukoencephalopathy syndrome in a patient with multiple system atrophy: a possible association with oral midodrine treatment.}, author={Joong-Seok Kim and Kwang Soo Lee and Sung-Chul Lim and Jae-Young Ahn and In-Uk Song and Y Kim and Bum Soo Kim and Hee Kim}, journal={Movement disorders : official journal of the Movement Disorder Society}, year={2007}, volume={22 7}, pages={1043-6} }